# SDR USAA2010080291564

- Difficulty date: July 30, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Bolt
- Part number: 69367491
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CORROSION ON BOLT RT FWD ATTACH FITTING OF VERTICAL STABILIZER.  REPLACED BOLT AT RIGHT FORWARD ATTACH FITTING OF VERTICAL STABILIZER IAW B737 AMM 55-30-00.
